# SDR SWAA2021062875315

- Difficulty date: May 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM AT B.S. 270; L.B.L 5; W.L. 207.54. ; / COMPLETED STEPS 10;11;12;13;14 AND 15 OF TASK CARD M-21-153-00277; STEP 17 OK TO INSTALL REPAIR; COMPLETED STEPS 18; 19; 20; 21 AND 23 IAW TC# M-21-153-00277
